Posted 5/19/2017 9:25 AM (GMT -7)
I've been using suppositories every night for a week now and every morning I have horrible cramping, gas and multiple diarrhea movements. Of course I started flaring at the same time (twi days before I started the suppositories) so it's hard to say if it's just progressed into this intensity or if the suppositories are adding in side effects on top of what my disease was doing. Reason I ask is last night I switched to enema (week of suppositories not helping so pulling out the big guns) and this morning there's no gas no cramping and I'm 5 hours into my day and no pooing yet either. Enemas usually work for me but not after one dose! So, would you say the suppositories were aggravating symptoms?(I assume they were helping the inflammation still but just having side effects from the med)??. I've always had a bit of gas and gurgling from suppositories but this seems more extreme. Thoughts?